Some Hermite-Hadamard Inequalities via Generalized Fractional Integral on the Interval-Valued Coordinates

Main Article Content

Jen Chieh Lo


In this paper, we established the Hermite-Hadamard inequalities via generalized fractional. Meanwhile, interval analysis is a particular case of set-interval analysis. We established the fractional inequalities and these results are an extension of a previous research.

Article Details


  1. M.A. Ali, H. Budak, A. Akkurt, Y.-M. Chu, Quantum Ostrowski-type inequalities for twice quantum differentiable functions in quantum calculus, Open Math. 19 (2021), 440–449.
  2. M.A. Ali, H. Budak, G. Murtaza, Y.-M. Chu, Post-quantum Hermite–Hadamard type inequalities for interval-valued convex functions, J. Inequal. Appl. 2021 (2021), 84.
  3. M.A. Ali, H. Budak and M.Z. Sarikaya, New inequalities of Hermite-Hadamard type for h-convex functions via generalized fractional integrals, Progr. Fract. Differ. Appl. 7 (2021), 307–316.
  4. M.Z. Sarikaya, F. Ertuğral, On the generalized Hermite-Hadamard inequalities, Ann. Univ. Craiova, Math. Computer Sci. Ser. 47 (2020), 193–213.
  5. H. Budak, F. Hezenci, H. Kara, On parameterized inequalities of Ostrowski and Simpson type for convex functions via generalized fractional integrals, Math. Meth. Appl. Sci. 44 (2021), 12522–12536.
  6. H. Budak, E. Pehlivan, P. Kösem, On new extensions of Hermite-Hadamard inequalities for generalized fractional integrals, Sahand Commun. Math. Anal. 18 (2021), 73-88.
  7. H. Chen, U.N. Katugampola, Hermite-Hadamard and Hermite-Hadamard-Fejér type inequalities for generalized fractional integrals, J. Math. Anal. Appl. 446 (2017), 1274–1291.
  8. F. Ertuğral, M.Z. Sarikaya, Simpson type integral inequalitites for generalized fractional integral, RACSAM, Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat. 113 (2019), 3115-3124.
  9. F. Ertuğral, M.Z. Sarikaya, H. Budak, On Hermite-Hadamard type inequalities associated with the generalized fractional integrals. Preprint, 2019.
  10. R. Gorenflo, F. Mainardi, Fractional calculus, in: A. Carpinteri, F. Mainardi (Eds.), Fractals and fractional calculus in continuum mechanics, Springer Vienna, Vienna, 1997: pp. 223–276.
  11. A. Gozpinar, E. Set, S.S. Dragmir, Some generalized Hermite-Hadamard type inequalities involving fractional integral operator for functions whose second derivatives in absolute value are s-convex, Acta Math. Univ. Comen. 88 (2019), 87-100.
  12. J. Hadamard, Étude sur les propriét és des fonctions entières et en particulier d’une fonction considérée par Riemann, J. Math. Pures. Appl. 58 (1893), 171-216.
  13. İ. İşan, S. Wu, Hermite–Hadamard type inequalities for harmonically convex functions via fractional integrals, Appl. Math. Comput. 238 (2014), 237–244.
  14. M. Iqbal, M.I. Bhatti, K. Nazeer, Generalization of inequalities analogous to Hermite-Hadamard inequality via fractional integrals, Bull. Korean Math. Soc. 52 (2015), 707-716.
  15. M. Jleli, D. O’Regan, B. Samet, On Hermite-Hadamard type inequalities via generalized fractional integrals, Turkish J. Math. 40 (2016), 1221–1230.
  16. U.N. Katugampola, New approach to a generalized fractional integral, Appl. Math. Comput. 218 (2011), 860–865.
  17. R. Khalil, M. Al Horani, A. Yousef, M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math. 264 (2014), 65–70.
  18. A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and applications of fractional differential equations, 1st ed, Elsevier, Amsterdam, Boston, 2006.
  19. K. Liu, J. Wang, D. O’Regan, On the Hermite–Hadamard type inequality for ψ-Riemann–Liouville fractional integrals via convex functions, J. Inequal. Appl. 2019 (2019), 27.
  20. M. Matloka, Hermite-Hadamard type inequalities for fractional integrals, RGMIA Res. Rep. Collect. 20 (2017), Article 69.
  21. N. Mehreen, M. Anwar, Some inequalities via ψ-Riemann-Liouville fractional integrals, AIMS Math. 4 (2019), 1403–1415.
  22. S. Miller, B. Ross, An introduction to the fractional calculus and fractional differential equations, John Wiley & Sons, Hoboken, 2003.
  23. P.O. Mohammed, New generalized Riemann-Liouville fractional integral inequalities for convex functions, J. Math. Inequal. 15 (2021), 511–519.
  24. R.E. Moore, Interval analysis, Prentice-Hall, Inc., Englewood Cliffs, 1966.
  25. R.E. Moore, R.B. Kearfott, M.J. Cloud, Introduction to interval analysis, SIAM, Philadelphia, PA, 2009.
  26. S. Mubeen, G.M. Habibullah, k-Fractional integrals and application, Int. J. Cont. Math. Sci. 7 (2012), 89-94.
  27. E. Sadowska, Hadamard inequality and a refinement of jensen inequality for set—valued functions, Results. Math. 32 (1997), 332–337.
  28. M.Z. Sarikaya, E. Set, H. Yaldiz, N. Başak, Hermite-Hadamard’s inequalities for fractional integrals and related fractional integral, Math. Computer Model. 57 (2013), 2403–2407.
  29. M.Z. Sarikaya, H. Yaldiz, On generalization integral inequalities for fractional integrals, Nihonkai Math. J. 25 (2014), 93-104.
  30. M.Z. Sarikaya, H. Yaldiz, On Hermite-Hadamard type inequalities for ϕ-convex functions via fractional integrals, Malaysian J. Math. Sci. 9 (2015), 243-258.
  31. M.Z. Sarikaya, F. Ertuğral, On the generalized Hermite-Hadamard inequalities, Ann. Univ. Craiova - Math. Computer Sci. Ser. 47 (2020), 193-213.
  32. X.X. You, M.A. Ali, H. Budak, et al. Extensions of Hermite–Hadamard inequalities for harmonically convex functions via generalized fractional integrals, J. Inequal. Appl. 2021 (2021), 102.
  33. D. Zhao, M.A. Ali, A. Kashuri, H. Budak, M.Z. Sarikaya, Hermite–Hadamard-type inequalities for the intervalvalued approximately h-convex functions via generalized fractional integrals, J. Inequal. Appl. 2020 (2020), 222.
  34. Y. Zhao, H. Sang, W. Xiong, Z. Cui, Hermite–Hadamard-type inequalities involving ψ-Riemann–Liouville fractional integrals via s-convex functions, J. Inequal. Appl. 2020 (2020), 128.